MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515306
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported broken spike.Event description: picture of broken spike during cyto preparation.When did the incident occur? before use.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: two photos were provided to our quality team for investigation.Upon visual inspection, the c100 adapter housing is observed to be fractured, noting the spike remains connected to the iv bag.No visible damage or indicators were observed that would explain the cause of the fracture.It was reported that bags are folded in half during transport which can put excessive pressure on the device.A device history review was performed for lot 2501214, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this observation.Product undergoes visual and functional inspections throughout various stages of production, in accordance with established procedures.No issues were identified during these inspections based on the available information we are not able to determine a manufacturing related root cause at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It is reported broken spike.Event description: picture of broken spike during cyto preparation when did the incident occur? before use the fracture was from shortly after the preparation with the sending of the iv to the service.We 'clap' the infusion in half to be able to send, which presumably puts extra pressure on the device.See photo.Both ruptures may have happened by chance with a carboplatin infusion, given that they are also the largest and most infusions that we send out this way.

Brand Name
INFUSION ADAPTER C100
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22936591
Report Number3003152976-2025-00482
Device Sequence Number21277971
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068(11)250114(17)281231(10)2501214
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot Number2501214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown